Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16

Thread: Sick & Tired

  1. #1
    max-it's Avatar
    max-it is offline Registered User
    Join Date
    Jun 2004
    Posts
    553

    Exclamation Sick & Tired

    I am running test cyp 500mg/wk. for 4 1/2 weeks
    Nolva 20mg/day
    Just added D-Bol 25mg/day (today is my sixth day)
    1000mg Milk Thistle/day
    Sups - Multivitamin,B-Complex,B-12, Gluecosimine, whey shakes 2 per day.
    Doctor had me on Vicodin for back pain (took for 3 years), stopped six days ago.
    34 years old, 228 lbs., previous cycles test only.
    Diet is ok, not perfect but who's is. I watch my diet.

    QUESTION:
    For the past 6 days I have been exhausted. I can hardly walk. I am typing this from bed. I could only do half of my workout this morning and strength was down. Joints hurt. Have been training hard with good results up until the exhaustion set in. Do you guys think the test is making me tired, am I having Vicodin withdrawls or am I overtraining. I have never felt like this before, any ideas?

  2. #2
    cpt steele's Avatar
    cpt steele is offline Anabolic Member
    Join Date
    Jul 2003
    Posts
    2,890
    sounds like test flu I had it the first few times, it will get better.

  3. #3
    max-it's Avatar
    max-it is offline Registered User
    Join Date
    Jun 2004
    Posts
    553
    any idea how long it will take?

  4. #4
    cpt steele's Avatar
    cpt steele is offline Anabolic Member
    Join Date
    Jul 2003
    Posts
    2,890
    For me it was the first week or so then it got better. Hard to say get plenty of rest and water

  5. #5
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    it definately isnt over training. alsmost impossible on test and dbol .if i read your post right u are only taking test for 4 1/2 weeks? or are u 4 1/2 weeks into your cycle?

  6. #6
    max-it's Avatar
    max-it is offline Registered User
    Join Date
    Jun 2004
    Posts
    553
    I am 4 1/2 weeks in, I will be taking test for 12 weeks.

    If I do have "Test Flu" should I stop injections until I feel better?

  7. #7
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    nope dont do that. just keep up with everything as normal. get some echinacea and goldenseal. that helped me get rid of my stuff. and make sure to eat prorp and get plenty of sleep.

  8. #8
    bubbathegut's Avatar
    bubbathegut is offline Member
    Join Date
    Mar 2004
    Location
    PLZ dont IM me 4 Source's
    Posts
    754
    i would say its the vicoden withdrawls, take anything that long and then stop suddenly and your body will freak out....

  9. #9
    map200uk's Avatar
    map200uk is offline Anabolic Member
    Join Date
    Jan 2004
    Posts
    2,267
    test flu most likely , well i hope it gets better bro

  10. #10
    bubbathegut's Avatar
    bubbathegut is offline Member
    Join Date
    Mar 2004
    Location
    PLZ dont IM me 4 Source's
    Posts
    754
    yeah i guess taking vicodin for 3 years doesnt matter

  11. #11
    Join Date
    Oct 2003
    Location
    ohio
    Posts
    646
    If you have been busting ass more now since you started your cycle you may be in an overtraining syndrome. the test normally wont kick in until after week five and since you just started the dianabol it wont be helping now... btw you should have used that as a jumpstart... just take a few days off from the gym work on stretching and recuperating.... you will come back stronger..

  12. #12
    arby is offline Junior Member
    Join Date
    Apr 2003
    Location
    Library of Babel
    Posts
    143
    You gotta be kidding me. I don't know if anybody here has taken Vicodin but most people get addicted to it within 2 weeks. So yes I would say that's definitely it.

    RB

  13. #13
    max-it's Avatar
    max-it is offline Registered User
    Join Date
    Jun 2004
    Posts
    553
    Looks like its a toss up, when I told my doctor wanted to discontinue use of the Vicodin he said to expect three days of withdrawls. The reason I asked the question is today is the sixth day and I don't feel much better than day one.

    Thanks for the help guys.

    MAX

  14. #14
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Could be the drugs...but dehydration is also a huge catalyst for lethargy.

  15. #15
    max-it's Avatar
    max-it is offline Registered User
    Join Date
    Jun 2004
    Posts
    553
    Quote Originally Posted by Money Boss Hustla
    Could be the drugs...but dehydration is also a huge catalyst for lethargy.
    Thanks bro. I have been pounding the fluids all day and actually I am feeling a little better right now. Today was tough, I had to leave work. Actually, havn't worked much in the past 6 days. I am drinking Gatorade like I own stock in the f**** company. I appreciate all of your advice.

  16. #16
    Fit2bLarge's Avatar
    Fit2bLarge is offline Associate Member
    Join Date
    Jul 2004
    Location
    mod@www.fitnessgeared.com
    Posts
    275
    sounds like the flu. take a few days off from the gym. do some plyometrics and keep diet in check. very easy to veer off track when the flu kicks in. dbols make me tired just looking at them. thats just me tho

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •